http://www.trb.org/AnnualMeeting/AnnualMeeting.aspx
Register for the TRB 99th Annual Meeting: Register Now

ON THE OSCILLATIONS OF HARBORS OF ARBITRARY SHAPE

A theory is developed for calculating oscillations of harbors of constant depth and arbitrary shape. This theory is based on the solution of a singular integral equation. Numerical results have been calculated for rectangular harbors so as to check the accuracy of the method. Examples for wave amplification factor and velocity field for both rectangular and actual complex-shaped harbors are given.

  • Corporate Authors:

    Cambridge University Press

    200 Euston Road
    London NW1,   England 
  • Authors:
    • Hwang, L S
    • Tuck, E O
  • Publication Date: 1970-7

Media Info

  • Features: References;
  • Pagination: p. 447-64
  • Serial:

Subject/Index Terms

Filing Info

  • Accession Number: 00032149
  • Record Type: Publication
  • Source Agency: Engineering Index
  • Files: TRIS
  • Created Date: Apr 21 1972 12:00AM